# SDR USAA040157

- Difficulty date: April 24, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Fuselage
- Part time: 16,409 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR PANEL CORRODED 2 INCHES BY 38.5 INCHES BY 13 INCHES AND .5 INCH BY 10 INCH AREA, PANEL NR 222FF, FRAME 16-20, Y=-1732, Z=-240.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER SRM 53-02-00.  CORROSION LEVEL 2, TASK NR JA-220-53300.  (M)
